... want to get a "jump start" on my weight loss. Unfortunately, after reading all of the nasty side effects (along with some potentially life-threatening ones) I am scared to death. I have been taking it for a week not but honestly, I have not experienced any side effects... not even the dry mouth. My question is, how soon do side effects generally show up? I just don't want to do anything to harm my health and am considering not taking them anymore even though I don't have any side effects. Can you all offer some advice/insight on your experience?
If you are not experiencing any side effects then don't let the list of potential side effects scare you off of taking this or any medication that maybe beneficial to your health. You did see a physician and hopefully one that has a whole history of you. I don't believe he/she would have prescribed it if they didn't think your reasons were not warranted. I have seen many people shy away from something down right to not taking a prescribed medication who's benefit could actually be real due to being scared away from the potential side effects. That is why they are called potential. They may or may not have a side effect. If they do not and you are benefiting from the medication then I say stay on it. If you have not yet had a side effect, then I don't believe that you will. That being said, that is my two cents worth. I am sure others will have different opinions. Listen to your body and what others have to say and then decide what is in your best interest. Remember that you did also seek the advice of a physician and didn't just start taking this for no reason. Good luck!
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2010 • 1 answer
Anyone have experience with Wellbutrin XL and Phentermine taken together? I am only on 150 mg /day,?
Posted 21 Aug 2010 • 2 answers
Posted 8 Feb 2013 • 1 answer
Posted 10 Oct 2013 • 1 answer
Posted 24 Mar 2016 • 0 answers